Koolen, Jacobus and Sun Lee, Woo and Martin, William and Tanaka, Hajime - Arithmetic completely regular codes

dmtcs:2150 - Discrete Mathematics & Theoretical Computer Science, February 27, 2016, Vol. 17 no. 3
Arithmetic completely regular codes

Authors: Koolen, Jacobus and Sun Lee, Woo and Martin, William and Tanaka, Hajime

In this paper, we explore completely regular codes in the Hamming graphs and related graphs. Experimental evidence suggests that many completely regular codes have the property that the eigenvalues of the code are in arithmetic progression. In order to better understand these "arithmetic completely regular codes", we focus on cartesian products of completely regular codes and products of their corresponding coset graphs in the additive case. Employing earlier results, we are then able to prove a theorem which nearly classifies these codes in the case where the graph admits a completely regular partition into such codes (e.g, the cosets of some additive completely regular code). Connections to the theory of distance-regular graphs are explored and several open questions are posed.


Source : oai:HAL:hal-01352844v1
Volume: Vol. 17 no. 3
Section: PRIMA 2013
Published on: February 27, 2016
Submitted on: December 4, 2013
Keywords: Leonard’s Theorem,completely regular code, distance-regular graph, Hamming graph, coset graph,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 63 times.
This article's PDF has been downloaded 68 times.